Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Epi-derivatives of integral functionals with applications

Authors: Philip D. Loewen and Harry H. Zheng
Journal: Trans. Amer. Math. Soc. 347 (1995), 443-459
MSC: Primary 49J52; Secondary 49K15, 58C20
MathSciNet review: 1282892
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study first- and second-order epi-differentiability for integral functionals defined on $ {L^2}[0,T]$, and apply the results to obtain first- and second-order necessary conditions for optimality in free endpoint control problems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J52, 49K15, 58C20

Retrieve articles in all journals with MSC: 49J52, 49K15, 58C20

Additional Information

PII: S 0002-9947(1995)1282892-2
Keywords: Integral functionals, epiderivative, epiconvergence
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia